File(s) not publicly available

Stability criteria for a class of linear neutral systems with time-varying discrete and distributed delays

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long HanQing-Long Han
The robust stability of uncertain linear neutral systems with time-varying discrete and distributed delays is investigated by employing a descriptor model transformation and the decomposition technique of the discrete-delay term matrix. The proposed delay-dependent stability criteria are formulated in the form of a linear matrix inequality. Numerical examples are given to indicate significant improvements over some existing results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

20

Issue

4

Start Page

371

End Page

386

Number of Pages

16

ISSN

0265-0754

Location

Oxford, UK

Publisher

Oxford University Press

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

IMA Journal of Mathematical Control and Information.